Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A boundary integral equation for deformations of an elastic body with an arc crack

Author: W. T. Ang
Journal: Quart. Appl. Math. 45 (1987), 131-139
MSC: Primary 73M05; Secondary 45L10
DOI: https://doi.org/10.1090/qam/885175
MathSciNet review: 885175
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A solution for a class of two-dimensional elasticity problems concerning an isotropic body with an arc crack in its interior is obtained in terms of an integral taken around the exterior boundary of the body. A numerical procedure for solving this integral equation is outlined and numerical results for a test problem are given.

References [Enhancements On Off] (What's this?)

  • [1] M. D. Snyder and T. A. Cruse, Boundary integral analysis of cracked anisotropic plates, Internat. J. Fracture 11, 315 (1975)
  • [2] David Clements and M. Haselgrove, A boundary integral equation method for a class of crack problems in anisotropic elasticity, Internat. J. Comput. Math. 12 (1982/83), no. 3-4, 267–278. MR 698150, https://doi.org/10.1080/00207168208803343
  • [3] I. S. Sokolnikoff, Mathematical theory of elasticity, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. 2d ed. MR 0075755
  • [4] A. H. England, Complex variable methods in elasticity, Wiley—Interscience [A division of John Wiley & Sons, Ltd.], London-New York-Sydney, 1971. MR 0464824
  • [5] G. Petit Bois, Tables of indefinite integrals, Dover Publications, Inc., New York, 1961. MR 0122924
  • [6] F. J. Rizzo, An integral equation approach to boundary value problems of classical elastostatics, Quart. Appl. Math. 25, 83 (1967)
  • [7] M. Abramowitz and I. A. Stegun, Handbook of mathematical functions, Dover, New York, 1970

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73M05, 45L10

Retrieve articles in all journals with MSC: 73M05, 45L10

Additional Information

DOI: https://doi.org/10.1090/qam/885175
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society